Article (Scientific journals)
Adaptive estimation in autoregression or $\beta$-mixing regression via model selection
Baraud, Yannick; Comte, F.; Viennet, G.
2001In Annals of Statistics, 29 (3), p. 839--875
Peer reviewed
 

Files


Full Text
rev5.pdf
Publisher postprint (344.31 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Baraud, Yannick ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Comte, F.
Viennet, G.
External co-authors :
yes
Language :
English
Title :
Adaptive estimation in autoregression or $\beta$-mixing regression via model selection
Publication date :
2001
Journal title :
Annals of Statistics
ISSN :
0090-5364
Volume :
29
Issue :
3
Pages :
839--875
Peer reviewed :
Peer reviewed
Commentary :
1865343
Available on ORBilu :
since 29 August 2019

Statistics


Number of views
98 (24 by Unilu)
Number of downloads
85 (19 by Unilu)

Scopus citations®
 
42
Scopus citations®
without self-citations
33
OpenCitations
 
28
WoS citations
 
37

Bibliography


Similar publications



Contact ORBilu